# SDR CALA2024060701728

- Difficulty date: June 2, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 87,096 hours, 12,331 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 285T004963
- Part serial: F02042
- Condition: Intermittent
- Location: Te Flaps
- Part time: 5,436 hours, 780 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON SHORT FINAL GOT A TE FLAPS ASYM EICAS TOMC LOCKS FOR REPAIR, TOMC UNLOCKS FOR UPDATING ABOVE UPDATE APPLIES TO FLAPS AT 20 DEGREES PER FIM 27-51 TASK 811, ARMED AND DEARMED ALT TE SWITCH TWICE. MOVED FLAPS FROM 30 DEGREES TO 0 DEGREES WITH C2 HYDRAULICS ONLY, NO EICAS MSG. MOVED FLAPS FROM 0 TO 30 WITH C2 PUMP ONLY, TE FLAP DISAGREE MSG APPEAR BETWEEN 1 DEGREES AND 5 DEGREES THEN PERFORMED BITE TEST OF FSEU IN REFERENCE WITH FIM 27-51 FAULT TREE 809. FOUND NO EXISTING FAULTS. FOUND SECT. 2 AND SECT. 3 NO DATA MESSAGES ON LEG 0. PER FIM, CONTINUED PROBLEMS OF NO DATA FAULTS MAY WARRANT REPLACEMENT OF FSEU. ON SLAVING OF NEW FSEU, FOUND PROGRAM PIN MISMATCH. SEE IMAGES: CURRENT FSEU IMAGES FOR REFERENCE: REPLACED FSEU REF AMM 27-51-01, NO INTIAL FAULTS EXIST. OPS TEST IN WORK.  CHECKING THE FLAP POSITION TRANSMITTER TEST, TRANSMITTER 3 & 4 OUT OF LIMITS PER TABLE 202. REQUIRES ADJUSTMENT OR REPLACEMENT OF TRANSMITTERS IF OUT OF LIMITS.  DISAPPEARED AFTER PASSING 5 DEGREES. RAN TEST AGAIN WITH C2 AND ADP ASSIST TWICE WITH NO MX MSG. LAST OCCURRENCE OF TE FLAP DISAGREE WAS MAY 4, 2024, APPROXIMATELY 29 DAYS AGO. ADJUSTED FLAP POSITION TRANSMITTERS 3 AND 4 ONE DETENT EACH, VERIFIED RESISTANCE VALUES ARE IN RANGE AT FLAPS 20.
